# SDR CA180223006

- Difficulty date: February 17, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 6,554 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 11PC0011JR00
- Condition: Chafed
- Location: Switch Panel
- Part time: 6,134 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

(CAN) SMOKE IN COCKPIT AFTER LANDING. WIRE FROM NAVIGATION LIGHT CIRCUIT BREAKER SWITCH TO SPLICE (FROM SINGLE WIRE TO 3 WIRES, FOR EACH NAVIGATION LIGHT) BURNED.  RIGHT NAVIGATION LIGHT WIRE FROM SPLICE TO RIGHT SIDE OF COCKPIT BURNED.  SOME ADJACENT WIRES IN BUNDLE AT CIRCUIT BREAKER SWITCH PANEL DAMAGED.  SUSPECT CHAFE AT RIGHT SIDE OF RIGHT INSTRUMENT PANEL AS CAUSE OF SHORT TO GROUND, CIRCUIT BREAKER DID NOT OPERATE TO PROTECT WIRE.  (TC NR 20180223006).
